Citations refer to the original publication, not to a Scieee localized version.
Tobar Nicolau, A., Castro Pérez, J., & Gentile, C. (2025). A new mathematical optimization-based method for the m-invariance problem. Soft computing, 29, 861–873. https://doi.org/10.1007/s00500-025-10514-1
Tobar Nicolau, Adrián, et al. “A new mathematical optimization-based method for the m-invariance problem.” Soft computing, vol. 29, 2025, pp. 861–873. https://doi.org/10.1007/s00500-025-10514-1.
Tobar Nicolau, Adrián, Jordi Castro Pérez, and Claudio Gentile. “A new mathematical optimization-based method for the m-invariance problem.” Soft computing 29 (2025): 861–873. https://doi.org/10.1007/s00500-025-10514-1.
Tobar Nicolau, A., Castro Pérez, J. and Gentile, C. (2025) ‘A new mathematical optimization-based method for the m-invariance problem’, Soft computing, 29, pp. 861–873. Available at: https://doi.org/10.1007/s00500-025-10514-1.
A. Tobar Nicolau, J. Castro Pérez, and C. Gentile, “A new mathematical optimization-based method for the m-invariance problem,” Soft computing, vol. 29, pp. 861–873, 2025, doi: 10.1007/s00500-025-10514-1.
@article{tobarnicolau2025mathematical,
author = {Tobar Nicolau, Adrián and Castro Pérez, Jordi and Gentile, Claudio},
title = {A new mathematical optimization-based method for the m-invariance problem},
journal = {Soft computing},
year = {2025},
volume = {29},
pages = {861--873},
publisher = {Springer},
doi = {10.1007/s00500-025-10514-1},
url = {https://doi.org/10.1007/s00500-025-10514-1}
}